Abstract and Applied Analysis

Coercive solvability of the nonlocal boundary value problem for parabolic differential equations

A. Ashyralyev, A. Hanalyev, and P. E. Sobolevskii

Full-text: Open access

Abstract

The nonlocal boundary value problem, v(t)+Av(t)=f(t)(0t1),v(0)=v(λ)+μ(0<λ1), in an arbitrary Banach space E with the strongly positive operator A, is considered. The coercive stability estimates in Hölder norms for the solution of this problem are proved. The exact Schauder’s estimates in Hölder norms of solutions of the boundary value problem on the range {0t1,xn} for 2m-order multidimensional parabolic equations are obtaine.

Article information

Source
Abstr. Appl. Anal., Volume 6, Number 1 (2001), 53-61.

Dates
First available in Project Euclid: 13 April 2003

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1050266658

Digital Object Identifier
doi:10.1155/S1085337501000495

Mathematical Reviews number (MathSciNet)
MR1862284

Zentralblatt MATH identifier
0996.35027

Subjects
Primary: 65N 47D
Secondary: 34B

Citation

Ashyralyev, A.; Hanalyev, A.; Sobolevskii, P. E. Coercive solvability of the nonlocal boundary value problem for parabolic differential equations. Abstr. Appl. Anal. 6 (2001), no. 1, 53--61. doi:10.1155/S1085337501000495. https://projecteuclid.org/euclid.aaa/1050266658


Export citation

References

  • A. O. Ashyralyev, Coercive solvability of parabolic equations in spaces of smooth functions, Izv. Akad. Nauk Turkmen. SSR Ser. Fiz.-Tekhn. Khim. Geol. Nauk (1989), no. 3, 3–13.
  • A. O. Ashyralyev and P. E. Sobolevskii, Coercive stability of a multidimensional difference elliptic equation of $2m$-th order with variable coefficients, Investigations in the Theory of Differential Equations (Russian), Minvuz Turkmen. SSR, Ashkhabad, 1987, pp. 31–43. \CMP1+009+4191 009 419
  • ––––, Well-Posedness of Parabolic Difference Equations, Birkhäuser Verlag, Basel, 1994.
  • S. G. Krein, Linear Differential Equations in a Banach Space, Nauka, Moscow, 1966 (Russian).
  • O. A. Ladyzhenskaya, V. A. Solonnikov, and N. N. Ural'tseva, Linear and Quasilinear Equations of Parabolic Type, Translations of Mathematical Monographs, vol. 23, American Mathematical Society, Rhode Island, 1967.
  • O. A. Ladyzhenskaya and N. N. Ural'tseva, Linear and Quasilinear Elliptic Equations, Academic Press, New York, 1968.
  • M. I. Vishik, A. D. Myshkis, and O. A. Oleinik, Partial differential equations, Mathematics in USSR in the Last 40 Years, 1917–1957 (Russian), Fizmatgiz, Moscow, 1959, pp. 563–599.